# SDR USAA20101005BB061

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZRH - DURING CHECK, MAINTENANCE NOTED THE RED LED ON THE FLIGHT ATTENDANT FLASHLIGHT, AT THE R2 DOOR, WAS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECK SATISFACTORY.
